# SDR UPS99830068

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CABIN SEAT TRACK WAS GOUGED AND CORRODED AT STA 270.  REMOVED AND INSTALLED NEW PLUG (P/N DC8 53B-007-004) IAW DC8 SRM 53-2- 3, UPS PARTS TAG NR 942460 (S/N 00290311).
